Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Franxit side effects swelling in the face

Premium Questions

doctor1 MD

hello doctor I am suffering from rednesss and swelling on meatus. I am facing this problem 3rd time ... as it is a steroid and we all know steroid has lagre number of side effects. Doctor please let me know any safe ...

doctor1 MD

,but since last 2 years she is complaining episodic severe headache with left side face n neck pain more near ... currently she is on Pregabalin tab,tramadol tab sleep induced tab. She is now complaint of swelling of hard ...

doctor1 MD

around 10 pm CDT), she is experiencing substantial swelling of her feet, ankles, lower legs. She feels as if her face is swollen, but no significant swelling is visible. She believes her breasts are swollen ...

doctor1 MD

2 months after taking ciprofloxacin HCL for diverticulitis , my face has developed red spots, like a burn, under my eyes and along the perimeter of my face. Other parts of my face are dry and scaly. Went ...

doctor1 MD

I was prescribed CLINDAMYCIN and METRONIDAZOL on 8/24/17 for diverticulitis and last night noticed slight pain, swelling and tenderness in my right ankle. Also have no appetite, energy and am having ...

Public Forum Discussions

doctor1 MD

umm, i have a friend who s 16 and he smokes, previously he has been suffering from chest pain and the following problems: A hoarse voice Difficulty swallowing Swelling of the face or neck Pain or discomfort ...

doctor1 MD

to doctor. Since then I have had swelling of the feet and legs, diarrhea, and now tingling in my face. Is this common side effects. I am not taking any more of the drugs. ...

doctor1 MD

of my face (jaw, chin, up to my eyes) is swollen. It comes and goes. Could this be a side effect of the amoxicillin. My sinus infection seems to be clearing up but what should I do about the swelling? ...

doctor1 MD

different, swollen, and my skin feels very sensitive. My face and hands are now swollen pretty bad. The rash is almost gone...but now I have swelling and my skin is very sensitive. Should I keep taking the meds ...

doctor1 MD

my son got stug by a wasp three days a go and immeditaly started to swell one one side of his face since then we have been giving him benadryl. The second day after the sting both side started to swell ...

doctor1 MD

horrible side effects. Are there any inhalers put there that have fewer side effects? I have very high blood pressure my face, tongue and throat are swelling just to name a few. ...

doctor1 MD

and swelling on both sides of my face and jaw. Could this be clogged Salivary Glands? ...

doctor1 MD

dear sir i have use diprovate n and accensol gel cream on my face regular for 7 years but now i want to discontinue when i was trying to not use then my skin is get red it swell and i am feeling like ...

doctor1 MD

mecobion od. Are there any side effects of these drugs? I feel slight pain in my joints in my fingers and arms also there is swelling on my face.. Pls suggest. ...

doctor1 MD

I m on fire all over i can feel it flowing through my veins, my face & like something crawling in my head, it burns so bad if makes my lips feel like i was bitten by a spider and its swelling up, ...

Mobile Questions and Answers

doctor1 MD

Hello, Welcome to HCM. Following may be: Allergy Arrhythmias Bronchospasm Convulsive Difficulty breathing Dizziness Dyspnea Headache Hypotension Pruritus Rapid and weak pulse Rash Swelling of your face, lips, tongue, or throat etc. Take care...

doctor1 MD

Yes , It is one of the side effects.

doctor1 MD

no side effects. Its safe